| Catalog Number |
5407300100 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer sales representative reported that the shaft fell out during setup at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Correction: d4 gtin additional manufacturer narrative: follow-up report submitted to document results.
Event or Problem Description